What happens when you eat a lot of Halls (cough drops)
Too much of anything is not good for you....
its an overdose on meds
It's not good for you, but it wont hurt you either
it'll probably upset your stomach
Nothing lol . I had cough many times in school and I can almost finish the whole bag in one day
it's not supposed to be very good for you - you'll probably get an upset tummy.
Well if you have a bad cough it will receive your sore throat. If you eat cause your hungry nothing will happen, but you may get bored of the same taste. And your throat might get agitated.
Nothing it's like candy literaly
Not good. Cough drops are still medication and you can get an overdose. I suggest following the directions on the package. ;)
i always eat them in school cuz it taste like candy :3
i suggest the halls vitamin c drops instead. work just as well for me and it is just vitamin c, which means it will help you.